# SDR SWAA2014041427046

- Difficulty date: March 11, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N353SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24889
- Aircraft time: 75,129 hours, 63,988 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651768537
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME INNER CHORD ON LOWEST FASTENER HOLE CRACKED AT BS 348.2, STRINGER 17L.  REPAIRED CHORD IAW EA.
